Review of ring perception algorithms for chemical graphs

Downs, G.M., Gillet, V.J., Holliday, J.D. and Lynch, M.F. (1989) Review of ring perception algorithms for chemical graphs. Journal of Chemical Information and Computer Sciences, 29 (3). pp. 172-187. ISSN 0095-2338

Metadata

Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Information Studies
Date Deposited: 26 Aug 2009 14:17
Last Modified: 26 Aug 2009 14:17
Published Version: http://dx.doi.org/10.1021/ci00063a007
Status: Published
Publisher: American Chemical Society
Identification Number: 10.1021/ci00063a007

Share / Export

Statistics